# SDR 39HR2018031200001

- Difficulty date: May 24, 2017
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LOWER RADIUS LEFT HAND LATERAL WINDOW FROM EMITTING FROM FASTENER HOLE. REMOVED AND REPLACED LEFT HAND WINDOW FRAME IN ACCORDANCE WITH ERO R5311-002.
